Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    2
  • views
    733

LOSING PATIENCE. NEED ADVICE PLEASE

Cyn2711

387 views

I'm so frustrated I just compared photos of my face from the day I started spiro to today and I think it's doing more damage than it is doing any good. And I knowwwww I know it can take time but I'm nearing the three month mark and this is what my skin looks like?! It's a dissaster. I cannot stop crying. I havent once felt like my skin has been getting better since on this medication. I just went to work and came home to like 2-4 new stubborn under the skin pimples. I'm so depressed Idk how much longer I can wait. I'm so close to asking my dermatologist for accutane because spiro isn't doing anything but making my skin worse and worse. Please tell me what you guys think. I'm desperate. I hate my skin I hate looking in the mirror. This is awful. I'm including photos from November 17 the day I first started taking spiro and today. I can't even look at them my skin has gotten so bad 

IMG_8948.JPG

IMG_8949.JPG



2 Comments


Recommended Comments

Hi Cyn2711! I feel your pain!!!!! I have literally been on Spiro for the exact same amount of time you have. I started taking 50 mg back on November 17, 2017, and then upped my doage to 100 mg on December 11.  My skin absolutely got worse and is still not clear at this point. I have been taking 100 mg for almost 3 months and I am still consistently getting new zits everyday or every other day. I get them all over my face. Forehead, cheeks, temples, nose and chin/jaw. I am lot older then you though, 32 years old and I have had 4 pregnancies. My skin was beautiful through my pregnancies and while I was breastfeeding.  I have never had perfect skin but it’s always been “manageable” until the end of last year. I keep telling myself that I have to give this drug at least 6 months before quitting. Also, I am hoping to increase my dosage to 125 mg at my dermatologist appt at the end of March. I have read countless reviews of women saying it just takes time and that you might need a higher dose. I hope you can hold on and keep pushing thru these hard moments. It feels so unfair that we have to deal with this horrible skin disease. No one understands the pain emotionally....It’s traumatizing. Keep your chin up and feel free to comment back or message me! I also have a blog I started to keep track of my Spiro journey. Blessings!

Edited by weid(wo)man

Share this comment


Link to comment

Hi weid(wo)man!! Thanks so much for your response it means the world to me. I love this website and overall community and knowing that I'm not alone and that other people understand what I'm going through. It makes me feel so much better that we both have been on it about the same amount of time and we're still seeing new zits. Soooo frustrating! I actually recently upped my dosage to 150mg (added an extra 50 after not seeing much difference from the 100 on my own -I know bad lol but I felt I know my skin and knew 100 wasn't going to cut it) and I honestly think the bump up to 150mg made a HUGE difference. I of course saw more new pimples at first as I think upping the dose does this to me everytime but soon after it felt as if everything was drying up. I'm sure the doxycycline also definitely helped with that as well as with the inflammation. I'm about to post my 3 month update so I won't go into great detail just in this comment but if your acne is hormonal I definitely think you shouldn't give up hope just yet. This is the first week or so I finally feel like I'm making progress and it's the best feeling in the world. I really think maybe the 100mg isn't enough for you. Of course I'm no doctor by any means and you should talk to yours before doing anything but it's definitely something to consider. Ever since adding the doxycyline and upping the spiro i haven't gotten any new HUGE cysts or pimples and it's such a relief. Fingers crossed that I'm not jinxing myself haha. Thanks again for your response and don't give up just yet! Soon enough we'll be clear and have this to look back on and see how far we have come! 

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×